MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. DUALTO ENERGY SYSTEM; ELECTROSURGICAL CUTTING AND COAGULATION INSTRUMENTS

ETHICON ENDO-SURGERY, LLC. DUALTO ENERGY SYSTEM; ELECTROSURGICAL CUTTING AND COAGULATION INSTRUMENTS
Catalog Number ETHEM
Medical Device Problem Codes Self-Activation or Keying (1557); Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 5/15/2026.D4 batch #: unknown.D4: udi: as the serial number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the manufacturing date is currently not available.Therefore, the full udi is currently not available.Additional information was requested and the following was obtained: i do not have the enseal for return or the lot number.Nslx145c attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that, during a lap sleeve gastrectomy, they had completed use of enseal x1, he was changing instruments and randomly an "energy module error" screen popped up.The screen was frozen for about 10 seconds and then it cleared.After the error disappeared, the enseal started activating with no one touching the seal button while sitting on the mayo stand and went on activating until they pulled the plug on the generator after about 10 seconds.They restarted the generator and everything worked fine; the case was finished with no patient harm.

Brand Name
DUALTO ENERGY SYSTEM
Common Device Name
ELECTROSURGICAL CUTTING AND COAGULATION INSTRUMENTS
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key25183445
Report Number3005075853-2026-03673
Device Sequence Number10385126
Product Code GEI
UDI-Device Identifier20705036038389
UDI-Public20705036038389
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K243067
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberETHEM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown